MathSciNet Relay Station
MathSciNet bibliographic data
MR1027899 57N20 (46A45)
Dijkstra, J. J.; Dobrowolski, T.; Marciszewski, W.; van Mill, J.; Mogilski, J. Recent classification and characterization results in geometric topology. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 2, 277–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement